MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/ date of birth: unknown, information not provided.Gender/ sex: unknown, information not provided.Date of event: exact date unknown only timeframe provided is during (b)(6) 2020.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that lens was explanted from patient's operative eye in secondary surgical procedure.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: it was initially noted that there was an explant, however additional information indicates that there was no explant performed.The lens was removed and replaced in same surgical procedure.(b)(4).Additional information: additional information was received and it was noted that posterior capsule was not stable enough to support the single piece lens in the bag hence the lens was removed from the right eye, and replaced with a model za9003 18.0 diopter lens in same surgical procedure.Vitrectomy was performed and resure sealant used.Patient was doing well and is in stable condition.The surgeon's name, email and phone number, along with patient date of birth and gender were also provided.Based on the additional information, the following fields have been updated accordingly; date of birth: (b)(6).Gender/sex: female.Date of event: (b)(6) 2020.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Initial reporter: (b)(6), health professional, occupation - physician.(b)(4).Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.No other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
Correction data: in follow-up #1 it was reported that resure sealant was used.However a patient code for the sealant was inadvertently not populated.Hence the patient code is as follows: (b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9942126
Report Number2648035-2020-00337
Device Sequence Number2184531
Product Code HQL
UDI-Device Identifier05050474531673
UDI-Public(01)05050474531673(17)231014
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2023
Device Model NumberZCB00
Device Catalogue NumberZCB0000180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/09/2020
05/08/2020
10/25/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date05/03/2020
05/08/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005